# SDR AALA20040088

- Difficulty date: January 19, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN  CEILING EMERGENCY LIGHTS AT 28 THROUGH 29 DEF INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS AT 29DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
